# SDR ABXA040219

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 73,335 hours, 26,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1480, LONGERON 31 LEFT, FINGER DOUBLER, CORRODED.  REPAIRED FUSELAGE SKIN IAW DC-8 SRM 53-2-1 AND REPAIRED FRAME SECTION IAW DWG K04888 AND REA D853-49146, SRM 53-2-0, 51-1-21, 51-1-20D, AND 51-3-1.
